# SDR SWAA2021082580766

- Difficulty date: May 26, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 52,751 hours, 31,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 727d-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT AFT CARGO COMPARTMENT. L/ H SIDE FLOOR SUPPORT Z CHANNEL AT S-25L FROM STA 727D TO STA 847. MKD DOT 60-010 LBL 21' AND W.L. 153.5 / REMOVED CORROSION ON AFT CARGO COMP L/H SIDE Z CHANNEL FROM STA 727E TO 847'PER REF B737 SRM 51-10-02-0G-0; ORIGINAL MAT .040'; MAT LOST .001'; MAT REMAINING .039'; BETWEEN STA 727D'TO 727E'; AREA WITHIN LIMITS; BETWEEN STA 767'AND 787' MAT REMAINING .030'; AREA OUT OF LIMITS; PER REF B737 SRM 53-00-53-1A-1 FIG 103; DETAIL D; REMOVED DAMAGED SECTION FROM EXISTING SPLICE AT STA 757'TO END STA 847'PER REF B737 SRM 51-40-02-0G-0; FABRICATE AND INSTALLED NEW Z CHANNEL TO WILL BE INSTALL ON N/R W149546; 1000/0116
